# SDR YV3R2019071800141

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10592
- Aircraft time: 1,606 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: D7481
- Part serial: HR062155
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ALTERNATOR ASSEMBLY P/N: D748-1R IS DEFECTIVE.
